A generalization of a lattice fuzzy topology
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 113-126
Seok Jong Lee, Eun Suk Park, Eun Pyo Lee
Chungbuk National University, Chungbuk National University, Seonam University
Abstract : In this paper we introduce a new definition of a lattice fuzzy topology which is a generalization of Lowen's fuzzy topology and show that the category of Lowen's fuzzy topological spaces is a bireflective full subcategory of the category of lattice fuzzy topological spaces.
Keywords : lattice fuzzy topology, fuzzy continuous, category of lattice fuzzy topological spaces
MSC numbers : 54A40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd